Alert archive / Idaho / High Wind Warnings in 2008

High Wind Warning 2, NWS Boise, ID

April 14, 20086 counties in Idaho

NWS Boise, ID issued this high wind warning at Apr 14, 2008, 8:35 PM MDT for 6 counties in Idaho. It was in force for 101 min. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 14, 2008, 8:35 PM MDT (02:35 UTC)
Expired
Apr 14, 2008, 10:16 PM MDT
In force
101 min
Issued by
NWS Boise, ID

Counties Ada County, ID, Elmore County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Twin Falls County, ID

The radar

The Boise radar (KCBX), 102 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:13 PM MDTDUST STORMMountain Home, IDMOUNTAIN HOME ASOS...MUO...REPORTED BLOWING DUST AND HAZE WITH WIND GUSTS BETWEEN 46 TO 54 KTS BETWEEN 01 AND 02Z. CURRENT OBSERVATIONS INDICATE WIND GUSTS TO 38 KTS. VISIBILITIES 1 TO 1 1/4 SM 011Z TO 0135Z.
Apr 14, 10:23 PM MDTNON-TSTM WND GST 33Jerome, IDJEROME ASOS REPORTED A WIND GUST OF 33 KTS AT 0319Z. CURRENT OBSERVATION OF GUST TO 30 KTS WITH SUSTAINED WINDS OF 22KTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 2.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2008-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2008-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3506 m above ground
0-6 km bulk shear
97 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBOI 150235
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
835 PM MDT MON APR 14 2008

IDZ012-ORZ064-150345-
/O.CAN.KBOI.DU.Y.0001.000000T0000Z-080415T0500Z/
LOWER TREASURE VALLEY ID-LOWER TREASURE VALLEY OR-
835 PM MDT MON APR 14 2008

...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE BLOWING
DUST ADVISORY FOR THE LOWER TREASURE VALLEY IN OREGON AND IDAHO.
WINDS HAVE DECREASED AND VISIBILITY HAS IMPROVED IN THESE AREAS.

$$

IDZ014-016-030-150700-
/O.UPG.KBOI.WI.Y.0008.000000T0000Z-080415T0700Z/
/O.NEW.KBOI.HW.W.0002.080415T0235Z-080415T0700Z/
/O.NEW.KBOI.DS.W.0001.080415T0235Z-080415T0700Z/
UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
835 PM MDT MON APR 14 2008

...DUST STORM WARNING IN EFFECT UNTIL 1 AM MDT TUESDAY...
...HIGH WIND WARNING IN EFFECT UNTIL 1 AM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 1 AM MDT TUESDAY. A HIGH WIND
WARNING HAS ALSO BEEN ISSUED. THIS HIGH WIND WARNING IS IN EFFECT
UNTIL 1 AM MDT TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT.
THESE WARNINGS ARE FOR THE UPPER TREASURE VALLEY FROM MOUNTAIN
HOME EAST...THE WESTERN MAGIC VALLEY...AND SOUTHERN TWIN FALLS COUNTY.

AT 815 PM MDT SPOTTERS NEAR GLENNS FERRY REPORTED STRONG WEST
WINDS REDUCING VISIBILITY TO LESS THAN ONE EIGHTH OF A MILE.
MOUNTAIN HOME REPORTED SUSTAINED NORTHWEST WIND TO 47 MPH WITH
GUSTS TO 62 MPH. THESE CONDITIONS WERE MOVING EAST WITH A COLD
FRONT AND WILL REACH THE WESTERN MAGIC VALLEY BY 10 PM MDT.

VISIBILITY MAY DROP TO NEAR ZERO ALONG HIGHWAYS AND INTERSTATE 84
ESPECIALLY NEAR NEWLY PLOWED FIELDS. IF DRIVING BECOMES IMPOSSIBLE
PULL OFF THE ROAD AND TURN OFF LIGHTS.  

WINDS WILL DECREASE TO 20 TO 30 MPH AFTER MIDNIGHT AND VISIBILITY
WILL IMPROVE.

A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE
EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY
DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE
PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

IDZ015-029-150700-
/O.CON.KBOI.WI.Y.0008.000000T0000Z-080415T0700Z/
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-
835 PM MDT MON APR 14 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM MDT TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHWEST IDAHO
HIGHLANDS AND OWYHEE MOUNTAINS UNTIL 1 AM MDT TUESDAY.

A COLD FRONT MOVED THROUGH THE REGION LATE THIS AFTERNOON WITH
SUSTAINED NORTHWEST WINDS NEAR 35 MPH AND GUSTS TO 50 MPH. WINDS
30 TO 45 MPH WILL CONTINUE UNTIL AROUND MIDNIGHT THEN DECREASE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS
AROUND 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
1 follow-up statement
000 
WWUS75 KBOI 150416
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1016 PM MDT MON APR 14 2008

...GUSTY WINDS BEHIND COLD FRONT IN SOUTHWESTERN IDAHO...

.WEST OR NORTHWEST WINDS INCREASED TO 30 TO 60 MPH IN SOUTHWESTERN
IDAHO THIS EVENING BEHIND A COLD FRONT. THESE WINDS CAUSED REDUCED
VISIBILITY IN AREAS OF BLOWING DUST.

IDZ014-016-030-150700-
/O.CAN.KBOI.DS.W.0001.000000T0000Z-080415T0700Z/
/O.NEW.KBOI.WI.Y.0009.080415T0416Z-080415T0700Z/
/O.CAN.KBOI.HW.W.0002.000000T0000Z-080415T0700Z/
UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY-
SOUTHERN TWIN FALLS COUNTY-
1016 PM MDT MON APR 14 2008

...WIND ADVISORY IN EFFECT IN THE UPPER TREASURE VALLEY FROM
MOUNTAIN HOME EAST...THE WESTERN MAGIC VALLEY...AND SOUTHERN TWIN
FALLS COUNTY...UNTIL 1 AM MDT TUESDAY...
...DUST STORM WARNING IS CANCELLED...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM MDT TUESDAY. THIS WIND
ADVISORY REPLACES A PREVIOUSLY ISSUED HIGH WIND WARNING WHICH HAS
BEEN CANCELLED. THE DUST STORM WARNING HAS ALSO BEEN CANCELLED.

SUSTAINED WEST OR NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 50
MPH WILL CONTINUE IN THE ADVISORY AREA UNTIL AROUND 1 AM MDT
TUESDAY. THESE WINDS WILL CAUSE REDUCED VISIBILITY IN AREAS OF
BLOWING DUST. 

HOWEVER...WINDS WILL NOT BE AS STRONG AS THE 62 MPH GUSTS RECORDED
AT MOUNTAIN HOME AROUND 8 PM. WITH LESS WIND THE BLOWING DUST
HAZARD HAS ALSO BEEN REDUCED.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ015-029-150530-
/O.CAN.KBOI.WI.Y.0008.000000T0000Z-080415T0700Z/
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-
1016 PM MDT MON APR 14 2008

...WIND ADVISORY FOR THE SOUTHWEST IDAHO HIGHLANDS AND OWYHEE
MOUNTAINS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND
ADVISORY.  WINDS HAVE DECREASED BELOW ADVISORY THRESHOLDS.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this high wind warning went out at Apr 14, 2:44 PM MDT, 5 hours 51 minutes earlier.

Area forecast discussion, Apr 14, 2:44 PM MDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
244 PM MDT MON APR 14 2008

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...MUCH-ANTICIPATED SYSTEM
NOW MOVING ONSHORE FROM NORTHERN CA TO WASHINGTON STATE. THE
ASSOCIATED COLD FRONT IS MOVING THROUGH OUR SOUTHEAST OREGON
COUNTIES AS EXPECTED. AT 2 PM MDT...IT EXTENDED FROM JUST WEST OF
MCCALL TO JUST WEST OF ONTARIO TO ABOUT 25 MILES WEST OF KREO IN
SOUTHEAST OREGON. IT WILL MOVE THROUGH OUR SOUTHWEST IDAHO
COUNTIES THIS EVENING. BEHIND THIS FRONT IS MUCH COLDER AIR AND
AREAS OF SHOWERS. AS SNOW LEVELS FALL SHARPLY THIS EVENING...RAIN
SHOWERS WILL TURN TO SNOW SHOWERS ABOVE 4000 FEET. BY TUESDAY
MORNING...ANY SHOWERS THAT FORM ALL THE WAY DOWN TO 2500 FEET
COULD BE MIXED WITH SNOW. HOWEVER...THESE SHOWERS WILL BE SPARSE
IN THE LOWER ELEVATIONS...AND NO ACCUMULATIONS ARE EXPECTED BELOW
5000 FEET. THE TROUGH THAT IS DRIVING THIS SYSTEM WILL REMAIN IN
CONTROL OF OUR WEATHER THROUGH WEDNESDAY...WITH PARTLY CLOUDY
SKIES AND COLD TEMPERATURES CONTINUING. HIGHS TUESDAY WILL BE
AROUND 15 DEGREES BELOW NORMAL...AND ON WEDNESDAY...TEMPS WILL
STILL BE 5 TO 10 DEGREES BELOW NORMAL. SHOWERS WILL BE MOST
NUMEROUS TONIGHT IN THE WEST CENTRAL MOUNTAINS AND IN THE HIGHER
ELEVATIONS OF BAKER COUNTY OREGON. SNOWFALL AMOUNTS UP TO 4 INCHES
WILL OCCUR ABOVE 7000 FEET...WITH 1 TO 3 INCHES ABOVE 5000
FEET...BY THE END OF TUESDAY. NORTHWEST WINDS BEHIND THE FRONT
WILL BLOW VIGOROUSLY TONIGHT AND TUESDAY...GUSTING TO 40 MPH IN
THE WESTERN MAGIC VALLEY TOMORROW AFTERNOON. THIS AREA MAY NEED A
WIND ADVISORY FOR TOMORROW AFTERNOON...BUT WITH AN ADVISORY
CURRENTLY IN EFFECT FOR OTHER AREAS...WILL LET THE EVENING OR
OVERNIGHT SHIFT DECIDE. FINALLY...SOME AREAS OF BLOWING DUST WILL
BE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING...ESPECIALLY IN
THE SNAKE RIVER VALLEY.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...MODELS ARE IN
UNUSUALLY GOOD AGREEMENT WITH THE EXCEPTION OF THE LATEST AVAILABLE
ECMWF. THE GFS ENSEMBLES FROM 12Z SHOW VERY LITTLE SPREAD WHICH IS A
MINOR IMPROVEMENT OVER THE 06Z RUN WHERE A COUPLE OF MEMBERS WERE
AGREEING WITH THE MORE PROGRESSIVE AND SHEARED ECMWF. SO WEAK
RIDGING WITH NEAR NORMAL MAX TEMPERATURES THURSDAY AND FRIDAY WILL
GIVE WAY TO AN UNSEASONABLY COLD UPPER TROUGH FOR THE WEEKEND WITH
TEMPERATURES MUCH BELOW NORMAL. GFSX MOS APPEARS TOO WARM FOR THE
ENTIRE LONG TERM. BOTH ANALOG AND BC METHODS GIVE COOLER RESULTS...
ESPECIALLY FOR SATURDAY. WE LOWERED SATURDAY TEMPS BUT NOT QUITE AS
MUCH AS THE ANALOG OR BC BLENDS WANTED. OUR SUNDAY AND MONDAY
FORECASTS ARE ALSO BELOW MOS AND ABOUT 8 DEGREES BELOW NORMAL FOR
THE MINS AND 15 DEGREES BELOW NORMAL FOR THE MAXS. THE BEST CHANCES
OF PRECIPITATION WILL BE UNDER THE TROUGH SATURDAY NIGHT THROUGH
MONDAY WITH SLIGHT CHANCES FOR THE LOWER VALLEYS AND CHANCES FOR THE
MOUNTAINS...ABOUT 10 PERCENT ABOVE CLIMATOLOGY.

&&

.AVIATION...THE SLOW MOVING PACIFIC COLD FRONT HAS PASSED KBKE AND
KBNO AND WILL CROSS THE REMAINDER OF SOUTHEAST OREGON THIS AFTERNOON
BEFORE MOVING THROUGH SOUTHWEST IDAHO LATE THIS AFTERNOON AND
THIS EVENING. SO FAR MOISTURE AND INSTABILITY HAVE BEEN INADEQUATE
FOR THUNDERSTORMS. THE MAIN IMPACT OF THE FRONT HAS BEEN
PRECIPITATION OVER THE HIGHER TERRAIN OF NORTHEAST OREGON. VFR
CONDITIONS ARE HOLDING AT MOST REPORTING POINTS EXCEPT FOR MVFR
CEILINGS IN THE KBKE AREA. MVFR CONDITIONS WILL BECOME MORE
WIDESPREAD ACROSS THE WEST CENTRAL IDAHO AND BOISE MOUNTAINS THIS
EVENING IN SCATTERED RAIN AND SNOW SHOWERS...THEN IMPROVEMENT TO
GENERALLY VFR IS EXPECTED AFTER 06Z. MODERATE TO STRONG AND GUSTY
SOUTHEAST TO SOUTHWEST SURFACE WINDS WILL PERSIST INTO THE
EVENING...THEN DECREASE TO MODERATE WEST TO NORTHWEST FOLLOWING
PASSAGE OF THE FRONT. WINDS ALOFT WILL BE MODERATE TO STRONG
SOUTHWEST.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR IDZ015-IDZ029-
     IDZ030.
OR...WIND ADVISORY UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING FOR ORZ061-
     ORZ063.
&&

WEATHER.GOV/BOISE

SHORT TERM...SP
LONG TERM....JT/DD
AVIATION.....JT
Hazardous weather outlook, Apr 14, 5:41 AM MDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
541 AM MDT MON APR 14 2008

IDZ015-029-030-ORZ061-063-151145-
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
HARNEY COUNTY-MALHEUR COUNTY-
541 AM MDT MON APR 14 2008 /441 AM PDT MON APR 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FROM 12 PM MDT /11 AM PDT/ TO 9 PM
MDT /8 PM PDT/ TODAY FOR THE SOUTHWEST HIGHLANDS...OWYHEE
MOUNTAINS...SOUTHERN TWIN FALLS COUNTY...AND HARNEY AND MALHEUR
COUNTIES OF OREGON. GUSTY SOUTHEAST TO SOUTHWEST WINDS WILL
INCREASE TO 30 MPH...WITH LOCALIZED GUSTS TO 50 MPH...THIS
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. WIND DIRECTIONS WILL
SWITCH TO WEST/NORTHWEST BEHIND THE FRONT...BUT WINDY CONDITIONS
ARE EXPECTED TO CONTINUE THROUGH LATE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER VIA ESTABLISHED PROCEDURES.

IDZ011>014-016-028-ORZ062-064-151145-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-WESTERN MAGIC VALLEY-CAMAS PRAIRIE-
BAKER COUNTY-LOWER TREASURE VALLEY OR-
541 AM MDT MON APR 14 2008 /441 AM PDT MON APR 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 14, 6:54 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
654 PM MDT MON APR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND GST 3 NW OWYHEE             43.83N 117.10W
04/14/2008  M49.00 MPH       MALHEUR            OR   TRAINED SPOTTER

            SUSTAINED WINDS OF 35 MPH GUSTING TO 49 MPH REDUCING
            VISIBILITY TO .50 MILES DUE TO BLOWING DUST.

0520 PM     HIGH SUST WINDS  1 N PARMA               43.80N 116.94W
04/14/2008  E35.00 MPH       CANYON             ID   TRAINED SPOTTER

            SUSTAINED WINDS OF 35 MPH REDUCING VISIBILITY TO .50
            MILES DUE TO BLOWING DUST.

0600 PM     HIGH SUST WINDS  3 E NOTUS               43.73N 116.74W
04/14/2008  E35.00 MPH       CANYON             ID   NWS EMPLOYEE

            SUSTAINED WINDS OF 35 MPH REDUCING VISIBILITY TO .25
            MILES DUE TO BLOWING DUST.

0610 PM     HIGH SUST WINDS  5 W MARSING             43.54N 116.91W
04/14/2008  E35.00 MPH       OWYHEE             ID   TRAINED SPOTTER

            SUSTAINED WINDS OF 35 TO 40 MPH REDUCING VISIBILTY TO .50
            MILES DUE TO BLOWING DUST.

0615 PM     HIGH SUST WINDS  NAMPA                   43.58N 116.56W
04/14/2008  E35.00 MPH       CANYON             ID   NWS EMPLOYEE

            SUSTAINED WINDS OF 35 MPH REDUCING VISIBILITY TO .50
            MILES DUE TO BLOWING DUST.

&&

DDECKER

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 6:23 PM MDTBlowing Dust AdvisoryBOICanyon, Gem, Owyhee, Payette, Washington2 hr
Apr 14, 8:35 PM MDTDust Storm WarningBOIAda, Elmore, Gooding, Jerome, Owyhee, Twin Falls101 min
Apr 14, 10:16 PM MDTWind AdvisoryBOIAda, Elmore, Gooding, Jerome, Owyhee, Twin Falls2 hr

Nearby

High Wind Warnings in Idaho, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.